Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 323, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2009, 6:10 PM EDT for 5 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 12, 2009, 7:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 120 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:17 PM EDT | TSTM WND DMG | 2 N Bostwick, GA | 911 REPORTED 2 TREES DOWN ON HIGH SHOALS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1382 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 122210 SVRFFC GAC133-211-219-221-297-122300- /O.NEW.KFFC.SV.W.0323.090612T2210Z-090612T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT FRI JUN 12 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN GREENE COUNTY IN EAST CENTRAL GEORGIA NORTH CENTRAL MORGAN COUNTY IN NORTH CENTRAL GEORGIA NORTHEASTERN WALTON COUNTY IN NORTH CENTRAL GEORGIA SOUTHERN OCONEE COUNTY IN NORTHEAST GEORGIA SOUTHWESTERN OGLETHORPE COUNTY IN NORTHEAST GEORGIA * UNTIL 700 PM EDT * AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NORTH HIGH SHOALS...MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOSTWICK...BISHOP AND MAXEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3379 8314 3357 8327 3379 8366 3390 8360 TIME...MOT...LOC 2211Z 298DEG 23KT 3381 8353 $$
2 follow-up statements
000 WWUS52 KFFC 122229 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 629 PM EDT FRI JUN 12 2009 GAC297-122239- /O.CAN.KFFC.SV.W.0323.000000T0000Z-090612T2300Z/ WALTON GA- 629 PM EDT FRI JUN 12 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WALTON COUNTY IS CANCELLED... THE STORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS MOVED EAST OUT OF WALTON COUNTY AND NO LONGER POSES A THREAT OF PRODUCING SEVERE WEATHER. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3372 8354 3388 8350 3379 8314 3357 8327 TIME...MOT...LOC 2229Z 298DEG 23KT 3375 8341 $$ GAC133-211-219-221-122300- /O.CON.KFFC.SV.W.0323.000000T0000Z-090612T2300Z/ GREENE GA-MORGAN GA-OCONEE GA-OGLETHORPE GA- 629 PM EDT FRI JUN 12 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHWESTERN OGLETHORPE...SOUTHEASTERN OCONEE...NORTH CENTRAL MORGAN AND NORTHWESTERN GREENE COUNTIES... AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FARMINGTON...MOVING SOUTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO APALACHEE...SALEM...ROSE HILL...WRAYSWOOD...GRESHAMVILLE AND MAXEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3372 8354 3388 8350 3379 8314 3357 8327 TIME...MOT...LOC 2229Z 298DEG 23KT 3375 8341 $$
000 WWUS52 KFFC 122254 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 654 PM EDT FRI JUN 12 2009 GAC133-211-219-221-122303- /O.EXP.KFFC.SV.W.0323.000000T0000Z-090612T2300Z/ GREENE GA-MORGAN GA-OCONEE GA-OGLETHORPE GA- 654 PM EDT FRI JUN 12 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OGLETHORPE... SOUTHERN OCONEE...NORTH CENTRAL MORGAN AND NORTHWESTERN GREENE COUNTIES EXPIRES AT 700 PM EDT... AT 652 PM EDT...A STRONG STORM WAS LOCATED NEAR WRAYSWOOD...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAD WEAKENED AND NO LONGER POSES A THREAT OF PRODUCING SEVERE WEATHER. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAXEYS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3372 8354 3388 8350 3379 8314 3357 8327 TIME...MOT...LOC 2253Z 298DEG 23KT 3368 8325 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:25 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 12, 5:25 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT FRI JUN 12 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... MODEL RUNS REMAIN CONSISTENT THROUGH THE SHORT TERM FORECAST PERIOD...KEEPING THE FORECAST AREA UNDER WEAK NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. ABUNDANT LOW LEVEL MOISTURE AND A PERSISTENT SURFACE TROUGH WILL KEEP SCATTERED...MAINLY DIURNAL...CONVECTION IN THE FORECAST THROUGH THE PERIOD. WE WILL NEED TO KEEP A CLOSE EYE OUT FOR WAVES SWINGING THROUGH THE REGION IN THE NORTHWEST UPPER FLOW FOR THE CHANCE OF BETTER ORGANIZED AND STRONGER CONVECTION. INSTABILITY REMAINS SUFFICIENT ACROSS THE REGION FOR THE RISK OF AT LEAST ISOLATED SEVERE STORMS EACH AFTERNOON AND EVENING. .LONG TERM /MONDAY THROUGH FRIDAY/... GFS AND ECMWF MODELS START OFF IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE EXTENDED FORECAST PERIOD WITH AN EXPANDING RIDGE CENTERED OVER THE WESTERN GULF OF MEXICO. HOWEVER...UNLIKE YESTERDAYS 12Z MODEL RUN...THE MODELS HAVE FLIPPED WITH THE ECMWF BUILDING THE RIDGE FURTHER NORTHEAST INTO THE SOUTHEASTERN U.S. AND THE GFS SHIFTING THE RIDGE INTO THE SOUTHWESTERN U.S. THROUGH THE EXTENDED FORECAST PERIOD. WITH THE INTERMODEL AND RUN TO RUN INTRAMODEL INCONSISTENCIES STILL EVIDENT...BEST BET FOR NOW IS PROBABLY TO KEEP A FAIRLY STANDARD SUMMERTIME FORECAST TREND GOING THROUGH THE EXTENDED FORECAST PERIOD WITH WARM TEMPERATURES AND A DIURNAL THUNDERSTORM PATTERN. && .AVIATION...UPDATE... ONLY ISOLATED STRONG STORMS OVER THE CWA CURRENTLY. MAIN PROBLEM WILL BE THE CONVECTION OVER W AL AND HAVE LITTLE CONFIDENCE HOW WELL IT WILL HOLD TOGETHER WHEN IT GETS TO GA. IT WILL HAVE TO BE MONITORED FOR NOW WITH AMENDMENTS LATER IF NEEDED. OTHERWISE VFR CONDITIONS OVERNIGHT OUTSIDE ANY CONVECTION EXCEPT FOR PATCHY MVFR VSBYS DURING THE EARLY MORNING HOURS. SURFACE WINDS DIMINISHING WITH SUNSET WITH LIGHT WNW WINDS FOR ATL. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 68 91 67 / 30 40 30 30 30 ATLANTA 72 87 71 90 70 / 30 40 30 30 30 BLAIRSVILLE 64 84 63 87 63 / 30 40 30 30 30 CARTERSVILLE 67 88 67 90 65 / 30 40 30 30 30 COLUMBUS 73 90 73 93 73 / 30 30 30 30 20 GAINESVILLE 70 87 69 90 68 / 30 40 30 30 30 MACON 72 91 70 94 72 / 30 30 30 30 20 ROME 68 88 68 90 69 / 30 40 30 40 30 PEACHTREE CITY 69 88 68 90 68 / 30 30 30 30 30 VIDALIA 73 94 73 93 74 / 30 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Jun 12, 8:48 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 848 AM EDT FRI JUN 12 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 848 AM EDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK FLOW PATTERN WILL REMAIN OVER THE AREA THROUGH TONIGHT...AND WEAK DISTURBANCES WILL MOVE EASTWARD THROUGH THE FLOW. DAYTIME HEATING AND A HUMID AIR MASS WILL COMBINE WITH THE DISTURBANCE TO AID IN THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENTLY DEADLY LIGHTNING. THE STORMS ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM. .DISCUSSION... A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE TENNESSEE VALLEY WITH WEAK DISTURBANCES MOVING THROUGH THE FLOW AND IMPACTING NORTH AND CENTRAL GEORGIA. INSTABILITY WILL BE INCREASING ACROSS THE AREA WITH DAYTIME HEATING. CAPES OF 2000 TO 2600 AND LIFTED INDICES OF -2 TO -5 ARE EXPECTED ACROSS THE AREA WITH ISOLATED THUNDERSTORMS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 12, 4:48 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 PM EDT FRI JUN 12 2009 GAZ022-033>035-047-122130- 448 PM EDT FRI JUN 12 2009 AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED STRONG THUNDERSTORMS FROM NEAR HOG MOUNTAIN...TO NEAR BROOKWOOD...MOVING EAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WALTON...BARROW...GWINNETT...SOUTHERN FORSYTH AND NORTH FULTON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILTON...ALPHARETTA...BROOKWOOD...JOHNS CREEK...DULUTH...BUFORD DAM-LAKE LANIER PARKS...SUWANEE...SUGAR HILL...BUFORD...REST HAVEN...WINDSOR...BOLD SPRINGS...CHATEAU ELAN...FORT YARGO STATE PARK AND COUNTY LINE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 5:02 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 502 PM EDT FRI JUN 12 2009 GAZ039-122145- 502 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKES COUNTY UNTIL 545 PM EDT... AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CELESTE...AND MOVING EAST AT 25 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS WILKES COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CELESTE...NEWTOWN... RAYLE... WASHINGTON...LUNDBERG...ROCKY CREEK FIRE DEPT....METASVILLE AND AONIA.
Special weather statement, Jun 12, 5:07 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 507 PM EDT FRI JUN 12 2009 GAZ062-075-076-122130- 507 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN JEFFERSON...GLASCOCK AND WARREN COUNTIES UNTIL 530 PM EDT... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF MATTHEWS...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS JEFFERSON...GLASCOCK AND WARREN COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE STELLAVILLE AND MATTHEWS.
Special weather statement, Jun 12, 5:24 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EDT FRI JUN 12 2009 GAZ034-035-037-047-122230- 524 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WALTON...OCONEE...BARROW AND GWINNETT COUNTIES UNTIL 630 PM EDT... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DACULA...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTH WALTON...NORTHWEST OCONEE...BARROW AND GWINNETT COUNTIES THROUGH 630 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 5:49 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 549 PM EDT FRI JUN 12 2009 GAZ061-062-122245- 549 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN HANCOCK AND WARREN COUNTIES UNTIL 645 PM EDT... AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER POWELTON...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HANCOCK AND WARREN COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE POWELTON...NORWOOD...CAMAK AND WARRENTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 6:04 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 PM EDT FRI JUN 12 2009 GAZ037-038-049-050-122230- 604 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...40 MPH WINDS AND FREQUENT LIGHTNING IN GREENE...MORGAN...OCONEE AND OGLETHORPE COUNTIES UNTIL 630 PM EDT... AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH HIGH SHOALS...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS GREENE...EXTREME NORTHEAST MORGAN...OCONEE AND SOUTH OGLETHORPE COUNTIES THROUGH 630 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:14 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 22 min |
| Jun 12, 1:26 AM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jun 12, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.